# SDR AALA201504229011

- Difficulty date: April 19, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 6,033 hours, 953 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 7A1508125
- Part serial: AA6665
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CHECK SLIDE PRESSURE ON CIDS PANEL 1L.  REPLACED THE L1 DOOR SLIDE.
